Cuf Dex Syrup

Cuf Dex Syrup

Welcome to the information page for Cuf Dex Syrup, brought to you by Waves Bio-Tech Pvt Ltd. This product contains the active ingredient Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg) and is indicated for Dry cough. Here, you can find crucial details, including its uses, pricing, and options to add it to your wishlist or compare it with similar medications.

Information about Cuf Dex Syrup (Brand: Waves Bio-Tech Pvt Ltd) - Uses: Dry cough

  • MRP: ₹
  • Packing:
  • Salt Combination: Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
  • Brand: Waves Bio-Tech Pvt Ltd
  • Uses: Dry cough

Description

  • Cuf Dex Syrup is a combination medicine used in the treatment of dry cough
  • It relieves allergy symptoms such as runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness
  • Cuf Dex Syrup is taken with or without food in a dose and duration as advised by the doctor
  • The dose you are given will depend on your condition and how you respond to the medicine
  • You should keep taking this medicine for as long as your doctor recommends
  • If you stop treatment too early your symptoms may come back and your condition may worsen
  • Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.
  • The most common side effects are nausea, upset stomach, insomnia, palpitations, and high blood pressure
  • Most of these are temporary and usually resolve with time
  • Contact your doctor straight away if you are at all concerned about any of these side effects
  • This medicine can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you
  • Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness.
  • Never support self-medication or recommend your medicine to another person
  • Keep it out of reach of children
  • It is beneficial to have plenty of fluids while taking this medication
  • Before taking it, you should tell your doctor if you have any liver diseases so that your doctor can prescribe a suitable dose for you
  • Pregnant or breastfeeding women should consult their doctor before taking this medicine.

Cautions

Liver: UNSAFE: Cuf Dex Syrup is probably unsafe to use in patients with liver disease and should be avoided. Please consult your doctor.
Kidney: SAFE IF PRESCRIBED: Cuf Dex Syrup is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Cuf Dex Syrup may not be needed in these patients. Please consult your doctor.
Driving: UNSAFE: Cuf Dex Syrup may cause side effects which could affect your ability to drive.
Breast feeding: CONSULT YOUR DOCTOR: Information regarding the use of Cuf Dex Syrup during breastfeeding is not available. Please consult your doctor.
Pregnency: CONSULT YOUR DOCTOR: Cuf Dex Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Alcohol: CAUTION: Caution is advised when consuming alcohol with Cuf Dex Syrup. Please consult your doctor.
Drug Action: N/A
Therapeutic class: RESPIRATORY
Habit Forming: No
Chemical Class: N/A

Uses

Uses of Cuf Dex Syrup

  • In Dry cough A dry cough is a cough where no phlegm or mucus is produced
  • It may cause a tickling sensation or itching in the throat and may be due to cold, flu, allergies or throat irritants
  • Cuf Dex Syrup suppresses severe dry cough and gives you relief from an itchy throat
  • Apart from this, it also reduces symptoms of allergy like watery eyes, sneezing and runny nose
  • Along with taking Cuf Dex Syrup, gargling with warm salt water and having ginger or honey can help you manage dry cough.
Missed Doses
If you miss a dose of Cuf Dex Syrup, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Cuf Dex Syrup
  • Nausea
  • Upset stomach
  • Insomnia (difficulty in sleeping)
  • Palpitations
  • Sleepiness
  • High blood pressure

Reviews

Add your review




Alternate Medicines


Cobury DX Syrup

MRP: ₹ N/A

Salts: Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Hanburys Health Care Pvt Ltd

Respigil AR Syrup

MRP: ₹ N/A

Salts: Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Argil Life Science

Trimed D Syrup

MRP: ₹ N/A

Salts: Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Medipol Pharmaceuticals India Pvt Ltd

Triatussic 12.5 mg/2 mg/10 mg Drop

MRP: ₹ N/A

Salts: Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Wanbury Ltd

Pricoff Syrup

MRP: ₹ N/A

Salts: Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Prisma Healthcare

Tufcuf Syrup

MRP: ₹ N/A

Salts: Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Logos Pharma

Colfrin Syrup

MRP: ₹ N/A

Salts: Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Dynamic Laboratories Pvt Ltd

Restcof Syrup

MRP: ₹ N/A

Salts: Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Royal Labs

Coldcare D Syrup

MRP: ₹ N/A

Salts: Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Assure Pharma

Terlin DX Syrup

MRP: ₹ N/A

Salts: Phenylpropanolamine (12.5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)

Brand: Hinglaj Laboratories